# SDR AMTA200501221

- Difficulty date: December 24, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 516574
- Part serial: 69411
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMERGENCY EGRESS LIGHT IS INOPERATIVE.  REPLACED EMERGENCY LIGHTING POWER PACK IAW MM.  OPS CHECK NORMAL.  (K)
